# SDR DLM88030224

- Difficulty date: March 8, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 35,492 hours, 28,040 cycles
- Engine: Pwa JT8D219
- Engine time: 36,921 hours, 30,105 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 36,921 hours, 30,105 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENG WITH NORMAL PWR T/O AT ROTATION HAD A COMPRESSOR STALL.  THE ENG ROLLED BACK AND EGT 500 DEGS RISING.  REPLACED ENGINE.
